# SDR SWAA2024052086582

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 65,039 hours, 42,841 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FIRE OFF GATE! FOLLOWED QRC & QRH CHECK LIST. PULLED FIRE HANDLE & ROTATED & SHUT OFF APU.   OK TO CONTINUE ON MEL 49-1-01 SP1 AUTHORIZATION# 193579;[02] T/S PER FIM 49-55; TASK 801. UPON INSPECTION OF MAGNETIC DRAIN PLUG; FOUND SIGNS OF SILVER COLOR METAL FLAKES. ATTACHED PHOTOS TO FAULT.;[03] PER POWERPLANT ENGINEERING; TSR#2024003332; APU CHANGE REQUESTED.;[04] R/R?D APU IAW MT 749-11-01 OP?S CHECK OK
